# SDR ASAA2016060216934

- Difficulty date: June 2, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 17,253 hours, 4,999 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON RECALL ZONE TEMP CONT CABIN LIGHT ILLUMINATED.  ACFT GROUNDED.  T/S FIM 21-61-TASK 801. BITE CHECK BOTH ZONE TEMP CONTROLLERS NO FAULTS, CLEANED FLIGHT DECK SENSOR. OPS CHECK NORMAL. NO RECALL LIGHT INDICATION.
